Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (844 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 469–480
DOI: 10.2977/prims/1195196623

Published online: 1976-12-31

On the Holonomic System of fs and b-Function

Tamaki Yano[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Yano Tamaki: On the Holonomic System of fs and b-Function. Publ. Res. Inst. Math. Sci. 12 (1976), 469-480. doi: 10.2977/prims/1195196623